God said it is wrong.
We're all going to die one day..so why is suicide wrong? Watch
- 18-12-2010 21:30
- 18-12-2010 21:32
- 19-12-2010 00:46
(Original post by Fuchsie)
- 19-12-2010 02:29
But why would you turn to suicide if not to escape the 'crippling reality' of life itself?
Suicide is definitely not cowardly - to get rid of the life and embrace the unknown. Lot of people have fear of the unknown. This is a way to get over this fear.Last edited by BADBOY89; 19-12-2010 at 15:04.
(Original post by Sabertooth)
- 19-12-2010 07:10
You're free to be as mindlessly positivistic as you like, that doesn't change reality. I was just saying, as I already explained, in answer to the statement that things will get better that they may not. Ignoring the fact that things can get worse doesn't eliminate the chance of it happening. To answer your other paragraph about beyond proper functioning - I was talking more about depression where you still have the ability to kill yourself, from there it can most definitely get to the situation you described and would I want to live 50 years like that? hell no. I don't think many people would. You mention medication without addressing the often horrendous side effects and the fact that treatment-resistant mental illness exists so medication may make things worse or may do nothing at all.
Moreover, the "only way" isn't necessarily up, there's always continued decline to even less functioning, there's always no movement either way.
Like I said, you can be as positive as you like, it doesn't change reality, and it doesn't change my very possible answer to that other poster.
And by my mindless positive thinking i'll take any situation and make it positive. The good thing about that is some people get down about what i would consider trivial situations. Whereas i don't.
Yes medication can have horrendous side effect, the positive of that? We get to try a different medication and maybe that one will work better. Or lower the dose slightly which could mean one step to getting off of them. Although i refer to the side effects where you're literally in tears 24/7 because of them, jaw grinding or w.e....my mate was having that after 2 years on the depo, and now they're reducing it - and there's talk of her coming off it in another year when previously had been told she'd be on it for the rest of her life...all due to her side effects.
But yeah, apologise, i wasn't referring to your post as a reply to the other person. I understand you were just trying to give another side there - I was just replying to your post as a general thing .